I came off Wellbutrin XL 300 mg a few weeks ago, and I've gained 10 lb even though I track my calories (accurately) and have been eating to maintain. Will this weight come off more quickly than normal as I diet because my metabolism will readjust to being off the meds? (I was only on them for a few months.) Or will I lose the weight at the same rate that I'd lose normally acquired fat? (Do you think it could be water weight... )I'm 20 f.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was put on Viibryd 4 months ago & have gained 40lbs & all research tells me this shldn't happen???
Posted 9 May 2012 • 1 answer
Posted 10 Feb 2013 • 3 answers
Depression - Taking Wellbutrin and Effexor and have gained significant weight and seen a significant
Posted 9 Jun 2013 • 3 answers
Posted 12 Jun 2014 • 2 answers
Posted 11 Sep 2015 • 3 answers